# SDR TRBA2008026

- Difficulty date: March 8, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 17,283 hours, 20,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013047
- Part serial: 3057AND70297
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE WHEN TURNED ON WITH NO BATTERY SWITCH ACTIVATION.  REPLACED EMERGENCY LIGHTS POWER SUPPLY PACK 63WL AND 62WL PER MM 33-51-21 AND FOUND WORKING PROPERLY.
